# SDR C2XA07RI106

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 14,400 hours, 7,598 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3136 - RDU TO EWR - CREW REPORTED STRONG ELECTRICAL STRONG SMELL IN THE COCKPIT.  CREW DIVERTED FLIGHT TO IAD AND LANDED UNEVENTFULLY.  IAD-MX PERFORMED OPERATIONAL TEST OF ELECTRICAL AND AIR SYSTEMS AND COULD NOT DUPLICATE THE PROBLEM.  ACFT WAS APPROVED TO RETURN TO SERVICE.
